Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the maximum of a normal stationary stochastic process
HTML articles powered by AMS MathViewer

by Harald Cramér PDF
Bull. Amer. Math. Soc. 68 (1962), 512-516
    1. Yu. K. Belayev, Continuity and Hölder’s conditions for sample functions of stationary Gaussian processes, Proc. Fourth Berkeley Symp., Vol. 2, pp. 23-33, 1961.
  • Simeon M. Berman, A law of large numbers for the maximum in a stationary Gaussian sequence, Ann. Math. Statist. 33 (1962), 93–97. MR 133856, DOI 10.1214/aoms/1177704714
  • 3. E. V. Bulinskaya, On the mean number of crossings of a level by a stationary Gaussian process, Teor. Verojatnost. i Primenen. 6 (1961), 474-477.
  • Harald Cramér, Random variables and probability distributions, 2nd ed., Cambridge Tracts in Mathematics and Mathematical Physics, No. 39, Cambridge University Press, New York, 1962. MR 0165599
  • G. A. Hunt, Random Fourier transforms, Trans. Amer. Math. Soc. 71 (1951), 38–69. MR 51340, DOI 10.1090/S0002-9947-1951-0051340-3
  • Michel Loève, Probability theory, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-New York-London, 1960. 2nd ed. MR 0123342
Additional Information
  • Journal: Bull. Amer. Math. Soc. 68 (1962), 512-516
  • DOI:
  • MathSciNet review: 0140140